# SDR XNOA01115

- Difficulty date: April 16, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM BWI RT MAIN GEAR DOOR WARNING LIGHT ILLUMINATED.  RECYCLED PER CHECK LIST.  DOOR LIGHT OUT.  CLEANED & INSPECTED RT MAIN GEAR DOOR SWITCH.  DOOR OPS CHECK GOOD IAW B727 MM 52-81-0.
